# SDR REXA2022072001631

- Difficulty date: July 12, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 32,190 hours, 30,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER IS CORRODED IN MULTIPLE LOCATIONS	INSTALLED PAX DOOR FWD FORMER IAW CRJ200 SRM 51-42-06 AND SRM 51-42-21
